Resultats globals: 11 registres trobats en 0.02 segons.
Articles, 6 registres trobats
Documents de recerca, 5 registres trobats
Articles 6 registres trobats  
1.
8 p, 681.1 KB No periodic orbits in the Bianchi models B / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics)
In this paper we prove that the Bianchi models B have no periodic solutions.
2018 - 10.1016/j.geomphys.2018.01.026
Journal of geometry and physics, Vol. 128 (June 2018) , p. 32-37  
2.
24 p, 759.4 KB Global phase portraits for quadratic systems with a hyperbola and a straight line as invariant algebraic curves / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics)
In this article we consider a class of quadratic polynomial differential systems in the plane having a hyperbola and a straight line as invariant algebraic curves, and we classify all its phase portraits. [...]
2018
Electronic journal of differential equations, Vol. 141 (2018) , p. 1-19  
3.
17 p, 401.0 KB Global phase portraits of quadratic systems with an ellipse and a straight line as invariant algebraic curves / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics)
In this article we study a class of integrable quadratic systems and classify all its phase portraits. More precisely, we characterize the class of all quadratic polynomial differential systems in the plane having an ellipse and a straight line as invariant algebraic curves. [...]
2015
Electronic Journal of Differential Equations, Vol. 314 (2015) , p. 1-14  
4.
12 p, 301.1 KB On the limit cycles of the polynomial differential systems with a linear node and homogeneous nonlinearities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We consider the class of polynomial differential equations ˙x = λx + Pn(x, y), y˙ = µy + Qn(x, y) in R2 where Pn(x, y) and Qn(x, y) are homogeneous polynomials of degree n > 1 and λ 6= µ, i. [...]
2014 - 10.1142/S0218127414500655
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 24 Núm. 5 (2014) , p. 1450065  
5.
17 p, 333.3 KB On polynomial integrability of the Euler equations on so(4) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiaotong University. Department of Mathematics) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
In this paper we prove that the Euler equations on the Lie algebra so(4) with a diagonal quadratic Hamiltonian either satisfy the Manakov condition, or have at most four functionally independent polynomial first integrals. [...]
2015 - 10.1016/j.geomphys.2015.06.001
Journal of Geometry and Physics, Vol. 96 (2015) , p. 36-41  
6.
19 p, 397.8 KB Vector fields with homogeneous nonlinearities and many limit cycles / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
Consider planar real polynomial differential equations of the form x'=Lx X_n(x), where x=(x,y) R^2, L is a 2×2 matrix and X_n is a homogeneous vector field of degree n > 1. Most known results about these equations, valid for infinitely many n, deal with the case where the origin is a focus or a node and give either non-existence of limit cycles or upper bounds of one or two limit cycles surrounding the origin. [...]
2015 - 10.1016/j.jde.2015.01.009
Journal of Differential Equations, Vol. 258 (2015) , p. 3286-3303  

Documents de recerca 5 registres trobats  
1.
17 p, 180.1 KB On the upper bound of the number of limit cycles obtained by the second order averaging method II / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiaotong University. Department of Mathematics) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 679)  
2.
22 p, 244.5 KB On the upper bound of the number of limit cycles obtained by the second order averaging method I / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiaotong University. Department of Mathematics) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 678)  
3.
14 p, 208.4 KB Limit Cycles for a class of three dimensional polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiaotong University. Department of Mathematics) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 677)  
4.
18 p, 236.2 KB Lower bounds for the number of limit cycles of trigonometric Abel equations / Álvarez Torres, María Jesús ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 673)  
5.
21 p, 249.3 KB On the critical periods of perturbed isochronous centers / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 741)  

Vegeu també: autors amb noms similars
6 Yu, J.
4 Yu, J. M.
1 Yu, Jaehoon
1 Yu, Jiaming
1 Yu, Jie
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.